American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Feng-Yu Wang. Entropy-cost inequalities for diffusion semigroups with curvature unbounded below. Proc. Amer. Math. Soc. 136 (2008) 3331-3338. MR 2407100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Chaocheng Huang and David Miller. Domain functionals and exit times for Brownian motion. Proc. Amer. Math. Soc. 130 (2002) 825-831. MR 1866038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Elton P. Hsu. Estimates of derivatives of the heat kernel on a compact Riemannian manifold. Proc. Amer. Math. Soc. 127 (1999) 3739-3744. MR 1618694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Kimberly K. J. Kinateder and Patrick McDonald. Variational principles for average exit time moments for diffusions in Euclidean space. Proc. Amer. Math. Soc. 127 (1999) 2767-2772. MR 1600101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Alexander Grigor'yan. Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds. Bull. Amer. Math. Soc. 36 (1999) 135-249. MR 1659871.
Abstract, references, and article information
View Article: PDF

[6] H. R. Hughes. Products of constant curvature spaces with a Brownian independence property. Proc. Amer. Math. Soc. 126 (1998) 3417-3425. MR 1459125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Vicente Palmer. Mean exit time from convex hypersurfaces. Proc. Amer. Math. Soc. 126 (1998) 2089-2094. MR 1443163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ming Liao. Lévy processes in semisimple Lie groups and stability of stochastic flows. Trans. Amer. Math. Soc. 350 (1998) 501-522. MR 1373644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Richard B. Sowers. Short-time geometry of random heat kernels. Memoirs of the AMS 132 (1998) MR 1401494.
Book volume table of contents

[10] Stephen J. Fromm and Patrick McDonald. A symmetry problem from probability. Proc. Amer. Math. Soc. 125 (1997) 3293-3297. MR 1425121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kimberly K. J. Kinateder and Patrick McDonald. Hypersurfaces in $\mathbb{R}^d$ and the variance of exit times for Brownian motion. Proc. Amer. Math. Soc. 125 (1997) 2453-2462. MR 1401746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kimberly K. J. Kinateder and Patrick McDonald. Brownian functionals on hypersurfaces in Euclidean space . Proc. Amer. Math. Soc. 125 (1997) 1815-1822. MR 1371132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] H. R. Hughes. Curvature conditions on Riemannian manifolds with Brownian harmonicity properties . Trans. Amer. Math. Soc. 347 (1995) 339-361. MR 1276934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bruce K. Driver. A Cameron-Martin type quasi-invariance theorem for pinned Brownian motion on a compact Riemannian manifold . Trans. Amer. Math. Soc. 342 (1994) 375-395. MR 1154540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ming Liao. The Brownian motion and the canonical stochastic flow on a symmetric space . Trans. Amer. Math. Soc. 341 (1994) 253-274. MR 1129436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ernesto Acosta. On the essential selfadjointness of Dirichlet operators on group-valued path space . Proc. Amer. Math. Soc. 122 (1994) 581-590. MR 1195711.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] M. Brin and Y. Kifer. Harmonic measures on covers of compact surfaces of nonpositive curvature . Trans. Amer. Math. Soc. 340 (1993) 373-393. MR 1124163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Shizan Fang. Analyse quasi-sure et l'estimation du noyau de la chaleur pour temps petit . Trans. Amer. Math. Soc. 339 (1993) 221-241. MR 1108611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Y. Kwon and R. J. Williams. Reflected Brownian motion in a cone with radially homogeneous reflection field . Trans. Amer. Math. Soc. 327 (1991) 739-780. MR 1028760.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yuri Kifer and François Ledrappier. Hausdorff dimension of harmonic measures on negatively curved manifolds . Trans. Amer. Math. Soc. 318 (1990) 685-704. MR 951889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ming Liao. Factorization of diffusions on fibre bundles . Trans. Amer. Math. Soc. 311 (1989) 813-827. MR 929666.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] K. D. Elworthy and S. Rosenberg. Compact manifolds with a little negative curvature. Bull. Amer. Math. Soc. 20 (1989) 41-44. MR 955942.
Abstract, references, and article information
View Article: PDF

[23] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] J. C. Taylor. Minimal functions, martingales, and Brownian motion on a noncompact symmetric space . Proc. Amer. Math. Soc. 100 (1987) 725-730. MR 894445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] A. P. Carverhill and K. D. Elworthy. Lyapunov exponents for a stochastic analogue of the geodesic flow . Trans. Amer. Math. Soc. 295 (1986) 85-105. MR 831190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. R. Norris, L. C. G. Rogers and David Williams. Brownian motions of ellipsoids . Trans. Amer. Math. Soc. 294 (1986) 757-765. MR 825735.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Patricio Cifuentes. $H\sp p$-classes on rank one symmetric spaces of noncompact type. I. Nontangential and probabilistic maximal functions . Trans. Amer. Math. Soc. 294 (1986) 133-149. MR 819939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mark A. Pinsky. Mean exit time of a diffusion process from a small sphere . Proc. Amer. Math. Soc. 93 (1985) 157-158. MR 766547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jozef Dodziuk. Difference equations, isoperimetric inequality and transience of certain random walks . Trans. Amer. Math. Soc. 284 (1984) 787-794. MR 743744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2